Publications (31) Publications in which a researcher has participated

2012

  1. Applications of the exponential ordering in the study of almost-periodic delayed Hopfield neural networks

    Physica D: Nonlinear Phenomena, Vol. 241, Núm. 18, pp. 1551-1566

  2. Mining knowledge in One Night Stands data sets

    Monthly Notices of the Royal Astronomical Society, Vol. 419, Núm. 4, pp. 3399-3405

2009

  1. Long term impact risk for (101955) 1999 RQ36

    Icarus, Vol. 203, Núm. 2, pp. 460-471

2008

  1. Apophis: The story behind the scenes

    Advances in Meteoroid and Meteor Science (Springer New York), pp. 425-434

  2. Apophis: The story behind the scenes

    Earth, Moon and Planets

2005

  1. Multiple solutions for asteroid orbits: Computational procedure and applications

    Astronomy and Astrophysics, Vol. 431, Núm. 2, pp. 729-746

  2. Nonlinear impact monitoring: Line of variation searches for impactors

    Icarus, Vol. 173, Núm. 2, pp. 362-384

  3. Orbit determination with very short arcs II. Identification

    Icarus, Vol. 179, Núm. 2, pp. 350-374

  4. Unbiased orbit determination for the next generation asteroid/comet surveys

    Proceedings of the International Astronomical Union, Vol. 1, Núm. S229, pp. 367-380

2003

  1. Integrability of Hamiltonians with polynomial potentials

    Journal of Computational and Applied Mathematics, Vol. 158, Núm. 1, pp. 213-224

2001

  1. The Asteroid Identification Problem IV: Attributions

    Icarus, Vol. 151, Núm. 2, pp. 150-159

1998

  1. No integrabilidad y caos en dinámica orbital de satélites

    Boletín ROA, Núm. 5, pp. 17-20

  2. Non-integrability and chaos in satellite orbital dynamics

    Advances in the Astronautical Sciences, Vol. 99, Núm. 1, pp. 487-499

  3. The Non-integrability of the Truncated Two Fixed Centres Problem

    Journal of Differential Equations, Vol. 143, Núm. 1, pp. 147-150

1997

  1. Non-integrability of some Hamiltonian systems in polar coordinates

    Journal of Physics A: Mathematical and General, Vol. 30, Núm. 16, pp. 5869-5876

1996

  1. Non integrability of the truncated zonal satellite Hamiltonian at any order

    Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 221, Núm. 3-4, pp. 153-157